# SDR N6WA2015032301

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 30,368 hours, 21,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOODLIGHT ON CEILING AT ROW 15 INOPERATIVE.  DEFERRED FLOODLIGHT AT ROW 15 IAW MEL 33-51-01B CAT C.
